# SDR AALA20110321AFW04

- Difficulty date: March 21, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 77,880 hours, 12,478 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T310032
- Part serial: 000458
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS FOUND TO THE NUMBER 7 SLAT OUTBOARD EDGE AT APPROXIMATE WING STATION 345 NEAR THE TRAILING EDGE.  ACCOMPLISHED REPAIR PER MAJOR EA COMP-57-015661.
